General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 6, Pages 1272–1287 (Mi izv1230)  

This article is cited in 10 scientific papers (total in 10 papers)

On the classical solution of nonlinear elliptic equations of second order

M. V. Safonov

Abstract: The Dirichlet problem $E(u_{x_ix_j},u_{x_i},u,x)=0$ in $\Omega\subset R^d$, $u=\varphi$ on $\partial\Omega$, is considered for nonlinear elliptic equations, including Bellman equations with “coefficients” in the Hölder space $C^{\alpha}(\overline\Omega)$. It is proved that if $\alpha>0$ is sufficiently small, then this problem is solvable in $C^{2+\alpha}_{\mathrm{loc}}(\Omega)\cap C(\overline\Omega)$. If in addition $\partial\Omega\in C^{2+\alpha}$ and $\varphi\in C^{2+\alpha}(\overline\Omega)$, then the solution belongs to $C^{2+\alpha}(\overline\Omega)$.
Bibliography: 18 titles.

Full text: PDF file (1850 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:3, 597–612

Bibliographic databases:

UDC: 517.957
MSC: 35J65
Received: 21.01.1987

Citation: M. V. Safonov, “On the classical solution of nonlinear elliptic equations of second order”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988), 1272–1287; Math. USSR-Izv., 33:3 (1989), 597–612

Citation in format AMSBIB
\by M.~V.~Safonov
\paper On~the classical solution of nonlinear elliptic equations of second order
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 6
\pages 1272--1287
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 3
\pages 597--612

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kovats Jay, “Fully nonlinear elliptic equations and the dini condition”, Communications in Partial Differential Equations, 22:11-12 (1997), 1911  crossref
    2. M. G Crandall, M Kocan, A. Świech, “Lp- Theory for fully nonlinear uniformly parabolic equations”, Communications in Partial Differential Equations, 25:11-12 (2000), 1997  crossref
    3. O ALVAREZ, M BARDI, C MARCHI, “Multiscale problems and homogenization for second-order Hamilton–Jacobi equations”, Journal of Differential Equations, 243:2 (2007), 349  crossref
    4. Orazio Arena, Pasquale Buonocore, “On a variational problem for radial solutions to extremal elliptic equations”, Annali di Matematica, 2008  crossref  isi
    5. Fabio Camilli, Claudio Marchi, “Rates of convergence in periodic homogenization of fully nonlinear uniformly elliptic PDEs”, Nonlinearity, 22:6 (2009), 1481  crossref  isi
    6. Jiakun Liu, Neil S. Trudinger, Xu-Jia Wang, “InteriorC2,αRegularity for Potential Functions in Optimal Transportation”, Communications in Partial Differential Equations, 35:1 (2009), 165  crossref
    7. Claudio Marchi, Fabio Camilli, “On the convergence rate in multiscale homogenization of fully nonlinear elliptic problems”, NHM, 6:1 (2011), 61  crossref
    8. N. V. Krylov, “On C 1+α regularity of solutions of Isaacs parabolic equations with VMO coefficients”, Nonlinear Differ. Equ. Appl, 2013  crossref
    9. Claudio Marchi, “Continuous dependence estimates for the ergodic problem of Bellman equation with an application to the rate of convergence for the homogenization problem”, Calc. Var, 2013  crossref
    10. Bruno Strulovici, Martin Szydlowski, “On the smoothness of value functions and the existence of optimal strategies in diffusion models”, Journal of Economic Theory, 2015  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:663
    Full text:172
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020